# SDR R61A20130124071

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 15,616 hours, 12,192 cycles
- System (JASC): 3140 · Central Computers
- Part: Accessory Unit
- Part number: 142071141
- Part serial: 543
- Condition: Faulted
- Location: Zone 100
- Part time: 5,867 hours, 4,525 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE FROM IND TO DCA, AIRCRAFT HAD AN AVIONICS MAU FAULT, ALONG WITH BRAKE FAILURE MESSAGE.  CREW DECLARED EMERGENCY, DIVERTED TO PIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE MAU 2B BAD AND CHANGED PER EMB AMM.
